Coverings, matchings and paired domination in fuzzy graphs using strong arcs

Document Type: Original Manuscript

Authors

1 National institute of technology

2 Dept. of Mathematics, National Institute of Technology, Calicut, Kerala

Abstract

The concepts of covering and matching in fuzzy graphs using strong arcs are introduced and obtained the relationship between them analogous to Gallai’s results in graphs. The notion of paired domination in fuzzy graphs using strong arcs is also studied. The strong paired domination number γspr of complete fuzzy graph and complete bipartite fuzzy graph is determined and obtained bounds for the strong paired domination number of fuzzy graphs. An upper bound for the strong paired domination number of fuzzy graphs in terms of strong independence number is also obtained. 

Keywords


[1] M. Akram, Bipolar fuzzy graphs, Information Sciences, 181 (2011), 5548–5564.

[2] M. Akram, Interval-valued fuzzy line graphs, Neural Computing and Applications, 21 (2012), 145–150.

[3] M. Akram, B. Davvaz, Strong intuitionistic fuzzy graphs, FILOMAT, 26(1)(2012), 177–196.

[4] M. Akram, W. A. Dudek, S. Sarwar, Properties of bipolar fuzzy hypergraphs, Italian Journal of Pure and Applied Mathematics, 31 (2013), 426–458.

[5] M. Akram, Sheng-Gang Li, K. P. Shum, Antipodal bipolar fuzzy graphs, Italian Journal of Pure and Applied Mathematics, 31 (2013), 425–438.

[6] M. Akram, M. G. Karunambigai, O. K. Kalaivani, Cayley intuitionistic fuzzy graphs, Journal of Applied Mathematics and Information Sciences , 32(5-6) (2014), 827–842.

[7] K. R. Bhutani, On automorphisms of fuzzy graphs, Pattern Recognition Letters, 9 (1989), 159–162.

[8] K. R. Bhutani, A. Rosenfeld, Strong arcs in fuzzy graphs, Information Sciences, 152 (2003), 319–322.

[9] R. A. Borzooei, H. Rashmanlou, Domination in vague graphs and its applications, Journal of Intelligent and Fuzzy Systems, 29 (2015), 1933–1940.

[10] G. Chartrand, P. Zang, Introduction to Graph Theory, Tata McGraw-Hill Edition, 2005.

[11] F. Hararey, Graph Theory, Addison-Wesley Publishing Company Inc., 1969.

[12] T. W. Haynes, P. J. Slater, Paired-domination in graphs, Networks, 32 (1998), 199–206.

[13] T. W. Haynes, P. J. Slater, Paired-domination and the Paired-domatic Number, Proceedings of the Twenty-sixth Southeastern International Conference on Combinatorics, Graph Theory and Computing (Boca Raton, FL, 1995), 109 (1995), 65–72.

[14] L. Kang, M. Y. Sohn, T. C. E. Cheng, Paired-domination in inflated graphs, Theoretical Computer Science, 320 (2004), 385–394.

[15] O. T. Manjusha, M. S. Sunitha, Notes on domination in fuzzy Graphs, Journal of Intelligent and Fuzzy Systems, 27 (2014), 3205–3212.

[16] O. T. Manjusha, M. S. Sunitha, Total domination in fuzzy graphs using strong arcs, Annals of Pure and Applied Mathematics, 9(1) (2014), 23–33.

[17] O. T. Manjusha, M. S. Sunitha, Strong domination in fuzzy graphs, Fuzzy Information and Engineering, Elsevier, 7 (2015), 369–377.

[18] O. T. Manjusha, M. S. Sunitha, Connected domination in fuzzy graphs using strong arcs, Annals of Fuzzy Mathematics and Informatics, 10(6) (2015), 979–994.

[19] J. N. Mordeson, P. S. Nair, Fuzzy Graphs and Fuzzy Hypergraphs, Physica - Verlag, 2000.

[20] A. Nagoorgani, V. T. Chandrasekaran, Domination in fuzzy graph, Advances in Fuzzy Sets and Systems, I(1) (2006), 17–26.

[21] A. Nagoorgani, P. Vijayalakshmi, Insensitive arc in domination of fuzzy graph, International Journal of Contemporary Mathematical Sciences, 6(26) (2011), 1303–1309.

[22] A. Nagoor Gani, P. Vadivel, A Study on domination, independent domination and irredundance in fuzzy graph, Applied Mathematical Sciences, 5(47) (2011), 2317–2325.

[23] M. Pal, H. Rashmanlou, Irregular interval- valued fuzzy graphs, Annals of Pure and Applied Mathematics, 3(1) (2013), 56–66.

[24] H. Rashmanlou, M. Pal, Antipodal interval-valued fuzzy graphs,International Journal of Appllication of Fuzzy Sets and Artificial Intelligence, 3 (2013), 107–130.

[25] H.RashmanlouandM.Pal, Isometry on interval-valued fuzzy graphs, InternationalJournalofFuzzyMathematical Archive, 3 (2013), 28–35.

[26] A. Rosenfeld, Fuzzy graphs, in Fuzzy Sets and Their Application to Cognitive and Decision Processes, Academic Press, (1975), 77–95.

[27] S. Samanta, M. Pal, Bipolar fuzzy hypergraphs, International Journal of Fuzzy Logic Systems (IJFLS), 2(1) (2012), 17–28.

[28] S. Samanta, M. Pal, Fuzzy k-competition graphs and p-competition fuzzy graphs, Fuzzy Information and Engineering, Elsevier, 5(2) (2013), 191–204.

[29] K. Sameena, M. S. Sunitha, Distance in Fuzzy Graphs, LAP LAMBERT Academic Publishing, 2012.

[30] A. Somasundaram, S. Somasundaram, Domination in fuzzy graphs-I, Pattern Recognition Letters, 19 (1998), 787–791.

[31] A. Somasundaram, Domination in fuzzy graphs-II, J. Fuzzy Mathematics, 13(2) (2005), 281–288.

[32] M. Sunil, M. S. Sunitha, Types of arcs in a fuzzy graph, Information Sciences, 179 (2009), 1760–1768.

[33] M. S. Sunitha, M. Sunil, Fuzzy graph theory: A survey, Annals of Pure and Applied Mathematics, 4(1) (2013), 92–110.

[34] M. S. Sunitha, A. Vijayakumar, Complement of a fuzzy graph, Indian Journal of Pure and Applied Mathematics, 33(9) (2002), 1451–1464.